MAUDE Adverse Event Report: CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZXT9001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The customer reported that blood backed up into the line and saline leaked from the extension set when it was connected to the iv site.The set was removed and replaced with a new t-connector.There was no report of patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report that blood backed up was confirmed visually; however, it was not replicated during testing.The customer¿s report of a fluid leak was not confirmed.Functional testing of priming and pressure testing did not replicate any signs of leaking on the received set.Infusion testing was successful with no leaking or alarms occurring.No instances of fluid backing up was replicated during testing.The root cause of the customer¿s report could not be identified.

Brand Name
MAXZERO EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7742821
Report Number9616066-2018-01235
Device Sequence Number1589096
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public10885403240805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2020
Device Model NumberMZXT9001
Device Catalogue NumberMZXT9001
Device Lot Number17107585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1